# SDR USAA2010102192341

- Difficulty date: October 7, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347821420200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - LEVEL 2 CORROSION ON LONGERON BEAM BETWEEN FR74 TO FR76, Y1137.1.  REPLACED LONGERON BEAM BETWEEN FR74 TO FR76, Y1137.1 IAW A330 SRM 51-74-00, A330 SRM 53-41-14 FIG 103, A330 SRM 51-72-11, A330 SRM 51-44-11, A330 SRM 51-42-11.
